MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 7 FR X 20 CM; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 7 FR X 20 CM; CATHETER INTRAVASCULAR THERAPE
Catalog Number CS-25703-E
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the guide wire could get not through the ars." the user changed to a new set to complete the procedure.There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The customer returned one guide wire with lidstock for analysis.The arrow raulerson syringe (ars) was not returned for evaluation.Signs of use, in the form of biological material, were observed on the guidewire tubing.Visual inspection identified two kinks in the guidewire.The distal j-bend was slightly misshapen, and one offset coil was observed in the j-bend region.One of the kinks was located adjacent to the j-bend.Microscopic examination confirmed the damage and revealed that the distal and proximal welds were secure and intact.The overall length of the guidewire measured 600mm, which is within the specification limits of 596mm-604mm per the guidewire product drawing.The outer diameter of the guidewire measured 0.796mm, which is within the specification limits of 0.788mm-0.826mm per the guidewire product drawing.The guidewire was functionally tested in accordance with the product instructions for use (ifu).The ifu provided with this kit instructs the user to "advance the guidewire into the arrow raulerson syringe approximately 10 cm until it passes through the syringe valves or into the introducer needle." functional testing was performed by advancing the guidewire through a laboratory inventory arrow raulerson syringe (ars) and a laboratory inventory 18-gauge introducer needle.Minor resistance was observed at the kinked locations; however, the undamaged portions of the guidewire advanced through the ars and introducer needle without resistance.A manual tug test confirmed that both the distal and proximal welds were intact.A device history record review was performed, and no relevant findings were identified.The ifu provided with the kit describes suggested techniques to minimize the likelihood of guide wire damage during use.The instructions caution , "do not apply excessive force in placing or removing catheter or guidewire.Excessive force can cause component damage or breakage.If damage is suspected or withdrawal cannot be easily accomplished , radiographic visualization should be obtained and further consultation requested." the customer report of a kinked guidewire was confirmed through investigation of the returned sample.Visual inspection identified two kinks in the guidewire.The distal j-bend was slightly misshapen, and one offset coil was observed in the j-bend region.One of the kinks was located adjacent to the j-bend.The returned guide wire met all relevant dimensional and functional requirements, and a device history record review did not identify any manufacturing-related issues.Based on the customer report and the sample received, the failure appears consistent with damage due to undue force applied during insertion; however , without the ars also returned for analysis, the root cause cannot be determined at this time.Teleflex will continue to monitor and trend for reports.

Brand Name
ARROW CVC SET: 3-LUMEN 7 FR X 20 CM
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24546171
Report Number3006425876-2026-00341
Device Sequence Number21176534
Product Code FOZ
UDI-Device Identifier00801902102324
UDI-Public(01)00801902102324(11)250306(17)270213(10)71F25B1135(21)
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K900263
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCS-25703-E
Device Lot Number71F25B1135
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/05/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2026
Supplement Date Received by Manufacturer03/24/2026
Initial Report FDA Received Date03/09/2026
Supplement Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown